Some results in nonnegativity constrained spectral factorization

Y. Q. Shi, N. K. Bose

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


This paper addresses the nonnegativity constrained spectral factorization problem. In the special case when the unknown object polynomial is symmetric, a recursive scheme is delineated for solving the problem.

Original languageEnglish (US)
Pages (from-to)251-256
Number of pages6
JournalOptics Communications
Issue number4
StatePublished - Oct 15 1988

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Physical and Theoretical Chemistry
  • Electrical and Electronic Engineering


Dive into the research topics of 'Some results in nonnegativity constrained spectral factorization'. Together they form a unique fingerprint.

Cite this